robotripping

What it is

robotripping dangersRobotripping is taking medications containing dxm(Dextromethorphan) in large quantities for the purpose of getting a high or to experience hallucinations. The most common source of dxm is cough & cold medicines that contain dxm in addition to other medicines.

A lot of people will abuse dxm because they think it’s better and safer than using the hard drugs sold on the street; however this is not entirely true. While abusing dxm will not land you in jail it is just as dangerous as any street drug especially since it can have life threatening effects.

How it is done
Are Smarter than a machine? Click below to find out
Previously robotripping was as easy as taking large amounts of cough medication containing dxm but this causes someone to suffer from nausea & vomiting. So now dxm is extracted from cough medications and sold as a powder or as a pill that will be taken on its own without any of the other additives. Once in powder form the pill is then either taken orally or the powder is snorted.

It may seem like a better option since the user doesn’t experience the nausea nor vomiting but it is also the most dangerous method of abusing dxm as in this case the drug is in its pure form and is therefore very potent [Click here to check out more games]. When dxm is administered with other medications it is done in measured doses which are released into the blood stream gradually with every dose. However when taken in pure powder or pill form the person experiences the full dose of dxm immediately which may often lead to an overdose or death.

Side effects
As with any medication out there dxm will have side effects that will become evident especially when robotripping. Some of the common side effects that will be experienced will include; feelings of dizziness, light-headedness, stomach upset, nausea or vomiting, restlessness and drowsing. The severity of the side effects will vary depending on how much or the drug was taken. If an abnormally large amount of the drug is taken the severity of the side effects could range from severe to life threatening.

Signs of an overdose
Robotripping can be quite dangerous especially for first time users of dxm. This is because people react differently to medication taken for the first time where some will have mild reactions others will experience very severe effects. A lot of the time people abusing dxm for robotripping purposes will experience an overdose on the drug and will require urgent medical attention.

One of the first signs of a dxm overdose is problems breathing where you experience difficulty breathing, shallow breathing or become unable to breath leading to a coma, your vision may become blurred, Bluish colour in fingernails & lips , dizziness or drowsiness, a fast or irregular heartbeat, convulsions, hallucinations, vomiting and nausea.

If you or anyone you know experiences any of the above symptoms after robotripping call the emergency services immediately or get him to the nearest hospital to save his life and to avoid any permanent damage to his health.

How addictive is it
Dxm is a quite a powerful drug especially since it affects normal functioning of the brain, when taken normally it is not addictive but when abused it can become addictive especially since its quite easy and cheap to obtain.
If you find that you cannot do without taking it or your normal day to day life is affected by your craving or physical withdrawal like symptoms, then you are probably addicted and you may need to seek medical help to be completely free.

for more information visit:
How to tell someone is robotripping
Effects of robotripping
Signs of a dxm tripnotsncrosses

Leave a Reply

You must be logged in to post a comment.